# SDR GTIA010228

- Difficulty date: April 24, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 220 - AFTER LANDING GEAR RETRACTED. THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED. FOLLOWED QRH PROCEDURES AND RECYCLED LANDING AND LIGHT WENT OUT AFTER GEAR WAS RETRACTED. INSPECTED NLG WHEEL WELL AREA AND SWITCHES. NO PROBLEM FOUND.  PERFORMED PROXIMITY SWITCH ELECTRONIC UNIT TEST 32-60-04. TEST OPS CHECK OK. NO FAULTS FOUND, A/C GOOD FOR SERVICE.  (M)
